# SDR CA160203001

- Difficulty date: January 31, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) AT TAKEOFF POWER APPLICATION, THE RT ENGINE OIL PRESSURE SPIKES ABOVE RED AND THEN SLOWLY LOWERS TO NORMAL RANGE.  THE RT ENGINE THRUST SPIKE WAS CAUSING YAW TO LEFT.  BOTH THROTTLES WERE MOVED TOGETHER AND THE LT ENGINE ITT WENT SOLID RED BAR DURING CLIMBOUT AROUND 300-500 FT AT TAKEOFF POWER.  THE TEMPERATURE WAS ABOVE RED BAR BUT BELOW WHITE. TROUBLESHOOTING WILL BE PERFORMED BY THE TECH. DCU DATA DOWNLOADS WILL BE VERIFIED TO CHECK HOW HIGH ITT WENT.
